BibTeX record journals/dm/BresarHR16

download as .bib file

@article{DBLP:journals/dm/BresarHR16,
  author       = {Bostjan Bresar and
                  Michael A. Henning and
                  Douglas F. Rall},
  title        = {Total dominating sequences in graphs},
  journal      = {Discret. Math.},
  volume       = {339},
  number       = {6},
  pages        = {1665--1676},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.disc.2016.01.017},
  doi          = {10.1016/J.DISC.2016.01.017},
  timestamp    = {Fri, 12 Feb 2021 13:42:06 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/BresarHR16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics